# SDR CALA2009031100136

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 23,819 hours, 9,958 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100033
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF LEFT HORIZONTAL STABILIZER SKIN IS CRACKED AT STATION 129.50, 26 INCHES AFT OF FWD SPAR.  REPAIRED LEFT HORIZONTAL STAB SKIN PER ECRA 5510-01978.
